# SDR SWAA2018040921013

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 24,588 hours, 14,675 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600079
- Part serial: WN0582
- Condition: Smoke
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE AFT COFFEE MAKER INOPERATIVE FLIGHT ATTENDANT REPORTED SMOKE DURING FLIGHT.  R & R THE COFFEEMAKER IAW MM.
